# SDR IPXA2020092660639

- Difficulty date: September 8, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING TRAILING EDGE "T" ANGLE HAS CORROSION AROUND FASTENER HOLES FWD OF INBOARD AILERON.  REPAIRED LT WING TRAILING EDGE "T" ANGLE (CAP) CORROSION FWD OF INBOARD AILERON, IAW MD-11 SRM 57-50-02 REPAIR 9, FIGURE 201.  MAJOR.
